MathSciNet Relay Station
MathSciNet bibliographic data
MR2114282 65M60 (35L65 65M12)
Arvanitis, Christos; Makridakis, Charalambos; Tzavaras, Athanasios E. Stability and convergence of a class of finite element schemes for hyperbolic systems of conservation laws. SIAM J. Numer. Anal. 42 (2004), no. 4, 1357–1393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement